# SDR DALA2018051803427

- Difficulty date: May 17, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 45,555 hours, 31,656 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EXTERNAL FUSELAGE SKIN STA Y=1037 BTW LONG 13R-14R. PERMANENT REPAIR WAS ACCOMPLISHED PER ETI-17-18-078 R5 AND ER/A 568647-14 REV ORIGINAL.
